Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What about the herbs to lower blood pressure?

what can i do to lower blood pressure. i know about exercise and healthy eating. what about herbs
Asked On : Sat, 12 Dec 2009
Answers:  2 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Lose weight if you are overweight, cut down on salt and saturated fats, do half an hour moderate exercise every day, not too much, just so that you feel warm and a bit sweaty, porridge and green veg are good, broccoli and cabbage, not too nice i know, but i would stay away from herbs, make sure you have regular check ups to measure it and if it goes above 140/85 on a regular basis then see the doctor. The treatment level is 162 for the systolic or top line so you have to be quite ill with it to get medication.
Answered: Sat, 12 Dec 2009
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
thanks for query,
I do not think herbs or herbal medicine has any value to lower blood pressure.
Take low salt diet.
You have to go for antihypertensive medicines.
Ok and bye.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor